# SDR JJBA20211014045

- Difficulty date: October 14, 2021
- Submitted: October 28, 2021
- Operation: Air carrier
- Aircraft: N21144
- Make and model: Emb EMB-145XR
- Aircraft serial: 145741
- Aircraft time: 44,225 hours, 27,731 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON CENTER FUSELAGE I SERVICE DOOR SILL SCUFF PLATE SUPPORT BEAM FR 20-21 AND Y = +30". EVALUATED CORROSION ON CENTER FUSELAGE I SERVICE DOOR SILL SCUFF PLATE SUPPORT BETWEEN FR 20-21 AND Y = +30" AND FOUND 100% MATERIAL LOSS. REMOVED AND REPLACED SERVICE DOOR SILL SCUFF PLATE SUPPORT
